MathSciNet Relay Station
MathSciNet bibliographic data
MR2855555 91G20 (60G22 91B25 91G80)
Wang, Jun; Liang, Jin-Rong; Lv, Long-Jin; Qiu, Wei-Yuan; Ren, Fu-Yao Continuous time Black-Scholes equation with transaction costs in subdiffusive fractional Brownian motion regime. Phys. A 391 (2012), no. 3, 750–759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement